# SDR UPS98228295

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65178494061
- Condition: Failed
- Location: B Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, HYD SYS 'B' FAILURE INFLIGHT BOTH PUMP LIGHTS ILLUMINATED QUANTITY WENT TO 0, PRESSURE WENT TO 0. FOUND BROKEN HYD LINE IN HYD BAY.  REMOVED AND REPLACED HYD LINE (P/N 65-17849-4061) CHANGED CASE DRAIN FILTERS, PUMPS OK.  SERVICED NO LEAKS NOTED PER M-M 29-12-21.
